MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP ACETABULAR SHELL Ø 50; ACETABULAR CUP

MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP ACETABULAR SHELL Ø 50; ACETABULAR CUP
Catalog Number 01.26.50MB
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 16 december 2019: lot 1902300: (b)(4) items manufactured and released on 27-ago-2019.Expiration date: 2024-08-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: liner: versafitcup dm 01.26.2850mhc double mobility hc liner 50/28 (k092265) lot.1904369.Batch review performed on 16 december 2019: lot 1904369: (b)(4) items manufactured and released on 05-sept-2019.Expiration date: 2024-08-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: ball heads: mectacer 01.29.202 biolox delta ceramic ball head 12/14 28 size m 0 (k112115) lot.1903847 batch review performed on 16 december 2019: lot 1903847: 210 items manufactured and released on 26-jul-2019.Expiration date: 2024-07-13.No anomalies found related to the problem.To date, 118 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.About 2 weeks after primary the surgeon performed a washout and revised the head, liner, and cup and the surgery was completed successfully.

Brand Name
CUP: VERSAFITCUP ACETABULAR SHELL Ø 50
Common Device Name
ACETABULAR CUP
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9510720
Report Number3005180920-2019-01106
Device Sequence Number16836536
Product Code MEH
UDI-Device Identifier07630030808067
UDI-Public07630030808067
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K083116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/17/2024
Device Catalogue Number01.26.50MB
Device Lot Number1902300
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2019
Initial Report FDA Received Date12/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;